# SDR UIEA2019050104092

- Difficulty date: April 28, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 69,505 hours, 15,293 cycles
- System (JASC): 8011 · Engine Starter
- Part: Panel
- Part number: 233T3244307
- Part serial: F01208
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE START VALVE DID NOT CLOSE( START VALVE PLACED ON MEL PER MEL 80-11-02. START SWITCH FOUND BAD, REF MDDR 110888.  R+R ENGINE IGNITION AND START PANEL IAW AMM 80-11-51. PERFORMED ENGINE DRY MOTOR AND OPS CHECK OF THE IGNITION SYSTEM. ALL OPS CHECKS NORMAL. NO DEFECTS NOTED AT THIS TIME. PLACARDS REMOVED. THIS CLEARS DMI # 110888.  )
